# SDR USAA2011122300020

- Difficulty date: December 22, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 79,759 hours, 27,420 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Missing
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - AFT LEFT SLIDE ARM DOOR LIGHT INOP.  FOUND L4 DOOR, FWD GIRT BAR SLIDER MISSING.  INSTALLED SLIDER.  DOOR ARM LIGHT OPS GOOD.
